# SDR DALA2018050102956

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT PRODUCTION DOUBLER Z=11 IN THE AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR.   THE DOUBLER WAS REPAIRED IAW SRM 52-10-02-2R, PROCEDURE 16, REPAIR 16.
